REAL

Items where Author is "Yücedag, Zehra"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Yücedag, Zehra (2024) Existence and multiplicity of solutions for a p(x)-Kirchhoff type equation with Steklov boundary. Miskolc Mathematical Notes, 25 (1). pp. 523-536. ISSN 1787-2413

Yücedag, Zehra (2022) Infinitely many solutions for a p(x)-Kirchhoff type equation with Steklov boundary value. Miskolc Mathematical Notes, 23 (2). pp. 987-999. ISSN 1787-2413

This list was generated on Fri Apr 4 21:30:13 2025 CEST.